# SDR IPXA2024061321915

- Difficulty date: May 17, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,092 hours, 22,985 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N210619
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED LEADING EDGE BEHIND SLAT #3 IS CRACKED. DOT 142-29 COMPLIED WITH EO: EO-90539-REQ1 AND VTMAE FINAL EA#757-5741-27-A3612 REV.
